You are not signed in (Login or Join Free)   |   Help
Sploofus Trivia
Trivia GamesCommunityLeaderboardsTournaments
MySploofus
You are here:  Home  >>  Chat Forums  >>  The Salty Dog  >>  View Chat Message

View Chat Message



Pages:  1    


salzypat
Salzypat  (Level: 156.3 - Posts: 5315)
Thu, 8th Oct '09 7:34 PM

I HAVE A PROBLEM....

My granddaughter, 15, was sick, so my son asked if I could take her to the doctor's office. The nurse did a nasal swab and the results came back influenza, most likely H1N1.

So I came out of the doctor's office with prescriptions for Tamiflu for everyone in my son's family and myself.

Actually, this isn't my problem - it's my son's problem.

One of the side effects of Tamiflu is it can cause increased risk of confusion and unusual behavioral changes, including hallucinations. My daughter-in-law wants to know how they'll be able to determine if I have unusual behavioral changes??? (especially if they find out I've been tending the Tiki Bar the last day or two!)

bbear
Bbear  (Level: 161.0 - Posts: 2301)
Thu, 8th Oct '09 7:36 PM

Have a cocktail and stop worrying about it.

kimoira
Kimoira  (Level: 201.5 - Posts: 1190)
Thu, 8th Oct '09 7:37 PM

LOL Pat- not sure if they'll tell the difference

Kudos to you for being a great grandma and taking her!

Wait a day or two and see how you feel. Chances are you'll be just fine.

salzypat
Salzypat  (Level: 156.3 - Posts: 5315)
Thu, 8th Oct '09 7:43 PM

Bbear, I'm not sure that a Shirley Temple would make me feel any different!

lodi
Lodi  (Level: 98.6 - Posts: 2144)
Thu, 8th Oct '09 8:39 PM

Pat - you've been acting loopy. Have you been on tamiflu for about 2 years?

bwwahahahahahahaha

jank0614
Jank0614  (Level: 67.1 - Posts: 4597)
Thu, 8th Oct '09 9:03 PM

Take advantage of it and do every loopy thing you've ever wanted to do for awhile! You have a free pass.

But remember...

Send pictures.

monkeynips13
Monkeynips13  (Level: 21.5 - Posts: 647)
Thu, 8th Oct '09 9:24 PM

I say sit back and enjoy the ride. And keep this phrase in mind, "The Tamiflu made me do it." It may come in handy down the line.

In all seriousness best wishes for the health of your family.

salzypat
Salzypat  (Level: 156.3 - Posts: 5315)
Thu, 8th Oct '09 10:31 PM

You know what? That's gong to be my excuse for some time. Thanks for the ideas everyone. The Tamiflu made me do it!! heh, heh, heh

bigmama60
Bigmama60  (Level: 95.2 - Posts: 6648)
Fri, 9th Oct '09 5:18 AM

I'll be your official counselor, provided I get a strawberry daiquiri on the house. Will I need a ladder?

salzypat
Salzypat  (Level: 156.3 - Posts: 5315)
Fri, 9th Oct '09 10:43 AM

Most definitely Bigmama. And btw, I like your new avatar.

pennwoman
Pennwoman  (Level: 154.7 - Posts: 2478)
Fri, 9th Oct '09 10:47 AM

Y'all crack me up!

bigmama60
Bigmama60  (Level: 95.2 - Posts: 6648)
Fri, 9th Oct '09 10:51 AM

Thank you, I'll be there soon for my daiquiri

donden
Donden  (Level: 112.5 - Posts: 2127)
Fri, 9th Oct '09 9:40 PM

I don't know about Tamiflu but I'm still waiting for that 4 hour erection from Viagra.


Pages:  1    



Copyright © 2003-2016 Sploofus Holdings LLC.  All rights reserved.
Legal Notice & Privacy Statement  |  Link to Sploofus